Use este identificador para citar ou linkar para este item: http://repositorio.bc.ufg.br/handle/ri/15241
Tipo do documento: Artigo
Título: Ricci tensor with rotational symmetry on R^n
Autor: Garcia, Ronaldo Alves
Pina, Romildo da Silva
Abstract: n this paper is considered the differential equa- tion Ric(g) = T, where Ric(g) is the Ricci tensor of the metric 9 and T is a rotational symmetric tensor on lR n . A new, geometric, proof of the existence of smooth solutions of this equation, based on qualitative theory of implicit differ- ential equations, is presented here. This result was obtained previously by DeTurck and Cao in 1994.
Palavras-chave: Ricci tensor
lmplicit differential equation
Rotational symmetry
Potential function
País: Brasil
Unidade acadêmica: Instituto de Matemática e Estatística - IME (RG)
Citação: GARCIA, Ronaldo A.; PINA, Romildo S. Ricci tensor with rotational symmetry on R^n. Resenhas do Instituto de Matemática e Estatística da Universidade de São Paulo, São Paulo, v. 6, n. 1, p. 73-84, 2003.
Tipo de acesso: Acesso Aberto
URI: http://repositorio.bc.ufg.br/handle/ri/15241
Data de publicação: 2003
Aparece nas coleções:IME - Artigos publicados em periódicos

Arquivos associados a este item:
Arquivo Descrição TamanhoFormato 
Artigo - Ronaldo Alves Garcia - 2003.pdf1,41 MBAdobe PDFThumbnail
Baixar/Abrir


Este item está licenciada sob uma Licença Creative Commons Creative Commons